# SDR UPS06848297

- Difficulty date: October 23, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Engine: Ge CFM56*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Leaking
- Location: Rt Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ATB - LOSS OF MAIN SYS HYD QUANTITY APPROACHING TOP OF CLIMB.  CREW DECLARED AN EMERGENCY.  REMOVED BOTTOM 90 ELBOW FITTING AND LINE.  REPLACED LOWER MG ACTUATOR LOWER LINE AND ELBOW ON CYL.  LEAK CHECKED PER 32-32-02-2.  LEAK CHECK GOOD.  SERVICED HYD RESERVOIR AND HEAD PRESS AS REQUIRED.
